# SDR SWAA2024050871767

- Difficulty date: April 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 322 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL COMMON TO FLOOR BOARD HOLE AT BS 322 LBL 45 WL 208 (MARKED)<[01] REMOVED AND REPLACED INTERCOSTAL BS312-BS328 LBL45 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5400.;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
